Fungal infection effect of Clindamycin

We have 607 consumer reports for Clindamycin. Fungal infection effect occurred in 2%.

Patients statistics on Fungal infection side effect for Clindamycin

Female
Male

Average weight in Lbs
172.7
149.91

Average height in Ft
5′ 6″
5′ 7″

Average age
45
49

Clindamycin Circle Diagram 13 consumers of 607 reported about Fungal infection

  1. Lillie D. Simon says:
    4.0 rating

    Clindamycin for Sinusitis

    slight burning when urinating after a short period of ingestion, after a week very severe pain when urinating, abdominal and severe bladder pain – & gt; Diagnosis Cystitis (for the first time in life – so far never had side effects when taking antibiotics!) Strong taste disorders immediately after ingestion, also vaginal yeast infection after 6 days of use

  2. Charles K. Richardson says:
    4.0 rating

    Because of a root tip resection I had to take this antibiotic. Concerning. The dental surgery went according to plan. However, I got blisters from clindamycin all over my mouth, a fungus on my tongue, and bad diarrhea. The diarrhea did not come until 1 week after completion of clindamycin. Clostridia difficile due to clindamycin was detected in the stool sample. Then I had to take another antibiotic. The return to a functioning intestinal flora is very tedious. It might not have been so bad if I had already taken probiotics at the beginning of clindymycin antibiotics.

  3. John J. Moore says:
    4.0 rating

    The cause of taking clindamycin was toothache. My dentist rubbed it on me until the appointment with the oral surgeon. After taking 3 days I got stomach ache and a fungus. Afterwards, I discarded the medication. 6 days after the operation I got pain again, according to the doctor. maybe a small inflammation, prescribed me this amoxicillin. After the consumption of the packaging (10 pieces – say taking 5 days) I got acute diarrhea. Nevertheless, I went to work all week. The following Sunday, the diarrhea did not stop, I still got a fever. On Monday we wanted to go on vacation (was already booked). On Tuesday, I got over 40 ° C fever and was referred by my family doctor to the hospital. There I was immediately isolated and examined for all germs in the bowel movement. Conclusion: I had neither salmonella nor over the limit lying Coliformekeime, but pseudomembranous colitis, caused by the Amoxicillion. To combat the entire clinical picture (intestinal and urinary tract disease) I get back 5 antibiotics per day, hopefully without side effects. According to doctors (I was in hospital for 5 days), this disease can be fatal. How long do I have to wait for my intestine to normalize? I felt for days on the ground and hope that I am only an isolated case, which was unlucky.